# SDR DXTA2009120203877

- Difficulty date: December 1, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600514
- Aircraft time: 8,182 hours, 6,753 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: 215297
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LT BRAKE IS GRABING ON TAXI PULLING THE NOSE LT (BOTH PILOTS AND CO PILOTS SIDE).  REPLACED BOTH MAIN WHEEL BRAKE ASSY  W/ O/H UNITS IAW MM CHP 32-42-01 &  32-42-01 & BLED SYS IAW CHP 32-42-00.
